The families of Lagrangians of a Painleve equation
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2012, Vol. 61 Issue (11): 110202     doi:10.7498/aps.61.110202
GENERAL Current Issue| Archive| Adv Search  |   
The families of Lagrangians of a Painleve equation
Ding Guang-Tao
The College of Physics and Electronic Information, Anhui Normal University, Wuhu 241000, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn